Alert archive / Florida / Red Flag Warnings in 2013
Red Flag Warning 16, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Mar 14, 2013, 3:01 PM EDT for Pinellas County, Polk County, Florida. It took effect at Mar 15, 2013, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2013, 3:01 PM EDT (19:01 UTC)
- In effect from
- Mar 15, 2013, 12:00 PM EDT
- Expired
- Mar 15, 2013, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Tampa Bay, FL
Counties Pinellas County, FL, Polk County, FL
The radar
The Tampa radar (KTBW), 30 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.0 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2642 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -146 m²/s²
- 0-3 km storm-relative helicity
- -113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
284 WWUS82 KTBW 141901 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 301 PM EDT THU MAR 14 2013 ...RED FLAG WARNING FOR PINELLAS...POLK...SARASOTA...CHARLOTTE AND LEE COUNTIES THROUGH EARLY THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT FRIDAY FOR PINELLAS...POLK...SARASOTA...AND LEE COUNTIES... .A VERY DRY AIR MASS WILL REMAIN IN PLACE THROUGH FRIDAY. AN EXTENDED PERIOD OF CRITICALLY LOW RELATIVE HUMIDITY WILL ONCE AGAIN COMBINE WITH ERC VALUES OF 37 OR HIGHER ACROSS PINELLAS... POLK...SARASOTA...AND LEE COUNTIES TO RESULT IN RED FLAG CONDITIONS FROM MIDDAY FRIDAY THROUGH EARLY FRIDAY EVENING. LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY ARE EXPECTED ACROSS THE REMAINING COUNTIES WITHIN THE FORECAST AREA AS WELL...HOWEVER FORECAST ERC VALUES ARE CURRENTLY BELOW 37...PREVENTING RED FLAG CONDITIONS FROM BEING MET. FLZ050-052-060-065-151100- /O.NEW.KTBW.FW.W.0016.130315T1600Z-130316T0000Z/ /O.CON.KTBW.FW.W.0015.000000T0000Z-130315T0000Z/ PINELLAS-POLK-SARASOTA-LEE- 301 PM EDT THU MAR 14 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR A COMBINATION OF WIND...ERC...AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT FRIDAY FOR A COMBINATION OF ERC AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY. * AFFECTED AREA...PINELLAS...POLK...SARASOTA...LEE. * WIND...NORTH AROUND 15 MPH WITH HIGHER GUSTS THROUGH EARLY THURSDAY EVENING. WINDS NORTHEAST UP TO 10 MPH ON FRIDAY. * HUMIDITY...RELATIVE HUMIDITY BELOW 35 PERCENT FOR UP TO 9 HOURS WITH LOWEST RELATIVE HUMIDITY BETWEEN 18 AND 22 PERCENT FRIDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$ FLZ062-150000- /O.CON.KTBW.FW.W.0015.000000T0000Z-130315T0000Z/ CHARLOTTE- 301 PM EDT THU MAR 14 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR A COMBINATION OF WIND...ERC...AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...CHARLOTTE. * WIND...NORTH AROUND 15 MPH WITH HIGHER GUSTS. * HUMIDITY...RELATIVE HUMIDITY BELOW 35 PERCENT FOR UP TO 9 HOURS WITH LOWEST RELATIVE HUMIDITY BETWEEN 18 AND 22 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
4 follow-up statements
834 WWUS82 KTBW 150137 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 937 PM EDT THU MAR 14 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT FRIDAY FOR PINELLAS...POLK...SARASOTA...AND LEE COUNTIES... .A VERY DRY AIR MASS WILL REMAIN IN PLACE THROUGH FRIDAY. AN EXTENDED PERIOD OF CRITICALLY LOW RELATIVE HUMIDITY WILL ONCE AGAIN COMBINE WITH ERC VALUES OF 37 OR HIGHER ACROSS PINELLAS... POLK...SARASOTA...AND LEE COUNTIES TO RESULT IN RED FLAG CONDITIONS FROM MIDDAY FRIDAY THROUGH EARLY FRIDAY EVENING. LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY ARE EXPECTED ACROSS THE REMAINING COUNTIES WITHIN THE FORECAST AREA AS WELL...HOWEVER FORECAST ERC VALUES ARE CURRENTLY BELOW 37...PREVENTING RED FLAG CONDITIONS FROM BEING MET. FLZ050-052-060-065-160000- /O.CON.KTBW.FW.W.0016.130315T1600Z-130316T0000Z/ PINELLAS-POLK-SARASOTA-LEE- 937 PM EDT THU MAR 14 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY FOR... * AFFECTED AREA...PINELLAS...POLK...SARASOTA...LEE. * WIND...NORTHEAST AROUND 10 MPH. * HUMIDITY...RELATIVE HUMIDITY BELOW 35 PERCENT FOR UP TO 9 HOURS WITH LOWEST RELATIVE HUMIDITY BETWEEN 18 AND 22 PERCENT FRIDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
149 WWUS82 KTBW 150752 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 352 AM EDT FRI MAR 15 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT FRIDAY FOR PINELLAS...SARASOTA...AND LEE COUNTIES... .A VERY DRY AIR MASS WILL REMAIN IN PLACE THROUGH SATURDAY. AN EXTENDED PERIOD OF CRITICALLY LOW RELATIVE HUMIDITY WILL ONCE AGAIN COMBINE WITH ERC VALUES OF 37 OR HIGHER ACROSS PINELLAS... SARASOTA...AND LEE COUNTIES TO RESULT IN RED FLAG CONDITIONS FROM MIDDAY TODAY THROUGH EARLY THIS EVENING. LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY ARE EXPECTED ACROSS THE REMAINING COUNTIES WITHIN THE FORECAST AREA AS WELL...HOWEVER FORECAST ERC VALUES ARE CURRENTLY BELOW 37...PREVENTING RED FLAG CONDITIONS FROM BEING MET. FLZ052-150900- /O.CAN.KTBW.FW.W.0016.130315T1600Z-130316T0000Z/ POLK- 352 AM EDT FRI MAR 15 2013 ...RED FLAG WARNING IS CANCELLED FOR... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS CANCELLED THE RED FLAG WARNING. $$ FLZ050-060-065-152000- /O.CON.KTBW.FW.W.0016.130315T1600Z-130316T0000Z/ PINELLAS-SARASOTA-LEE- 352 AM EDT FRI MAR 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR... * AFFECTED AREA...PINELLAS...SARASOTA...LEE. * WIND...NORTHEAST 5 TO 10 MPH. * HUMIDITY...RELATIVE HUMIDITY BELOW 35 PERCENT FOR UP TO 9 HOURS WITH LOWEST RELATIVE HUMIDITY BETWEEN 18 AND 22 PERCENT FRIDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
784 WWUS82 KTBW 151756 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 156 PM EDT FRI MAR 15 2013 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT TODAY FOR PINELLAS...SARASOTA...AND LEE COUNTIES... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR SARASOTA AND LEE COUNTIES... .A VERY DRY AIR MASS ACROSS THE AREA REMAINS IN PLACE THROUGH SATURDAY BUT WILL BEGIN TO SLOWLY MODERATE. EXTENDED PERIODS OF CRITICALLY LOW RELATIVE HUMIDITY OF 6 TO 9 HOURS ALONG WITH ERC VALUES OF 37 OR HIGHER ACROSS PINELLAS... SARASOTA...AND LEE COUNTIES WILL RESULT IN RED FLAG CONDITIONS THROUGH EARLY THIS EVENING. LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY ARE EXPECTED SATURDAY BUT FOR ONLY UP TO 6 HOURS. CURRENTLY SARASOTA AND LEE COUNTIES ARE EXPECTED TO HAVE BOTH DURATIONS OF LOW HUMIDITY AND ERC VALES ABOVE 37...A FIRE WEATHER WATCH IS IN EFFECT THERE FOR SATURDAY. FLZ060-065-160000- /O.NEW.KTBW.FW.A.0009.130316T1600Z-130317T0000Z/ /O.CON.KTBW.FW.W.0016.000000T0000Z-130316T0000Z/ SARASOTA-LEE- 156 PM EDT FRI MAR 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LONG DURATIONS OF LOW HUMIDITY AND HIGH ERC VALUES... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR DURATIONS OF LOW HUMIDITY WITH EXPECTED HIGH ERC VALUES... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AFFECTED AREA...SARASOTA...LEE. * WIND...NORTHEAST 5 TO 10 MPH. * HUMIDITY...RELATIVE HUMIDITY BELOW 35 PERCENT FOR UP TO 9 HOURS WITH LOWEST RELATIVE HUMIDITY BETWEEN 18 AND 22 PERCENT FRIDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ050-160000- /O.CON.KTBW.FW.W.0016.000000T0000Z-130316T0000Z/ PINELLAS- 156 PM EDT FRI MAR 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LONG DURATIONS OF LOW HUMIDITY AND HIGH ERC VALUES... * AFFECTED AREA...PINELLAS. * WIND...NORTHEAST 5 TO 10 MPH. * HUMIDITY...RELATIVE HUMIDITY BELOW 35 PERCENT FOR UP TO 9 HOURS WITH LOWEST RELATIVE HUMIDITY BETWEEN 18 AND 22 PERCENT FRIDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. && $$
665 WWUS82 KTBW 160023 RFWTBW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 823 PM EDT FRI MAR 15 2013 ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR SARASOTA...LEE...AND POLK COUNTIES... .A VERY DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE AREA THROUGH SATURDAY. LONG DURATIONS OF CRITICALLY LOW HUMIDITY VALUES LESS THAN 35 PERCENT ARE EXPECTED ON SATURDAY WITH DURATIONS OF OF 6 TO 7 HOURS LIKELY. CURRENTLY SARASOTA LEE...AND POLK COUNTIES ARE EXPECTED TO HAVE BOTH DURATIONS OF LOW HUMIDITY AND ERC VALUES ABOVE 37...SO A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE COUNTIES ON SATURDAY. FLZ060-065-161130- /O.EXP.KTBW.FW.W.0016.000000T0000Z-130316T0000Z/ /O.CON.KTBW.FW.A.0009.130316T1600Z-130317T0000Z/ SARASOTA-LEE- 823 PM EDT FRI MAR 15 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR... ...RED FLAG WARNING FOR SARASOTA AND LEE COUNTIES HAS EXPIRED FOR TODAY... * AFFECTED AREA...SARASOTA...LEE. * WIND...SOUTH TO SOUTHWEST 5 TO 10 MPH SATURDAY AFTERNOON. * HUMIDITY...RELATIVE HUMIDITY BELOW 35 PERCENT FOR UP TO 7 HOURS WITH LOWEST RELATIVE HUMIDITY BETWEEN 20 TO 25 PERCENT SATURDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$ FLZ050-160130- /O.EXP.KTBW.FW.W.0016.000000T0000Z-130316T0000Z/ PINELLAS- 823 PM EDT FRI MAR 15 2013 ...RED FLAG WARNING HAS EXPIRED FOR... HUMIDITY VALUES HAVE RISEN BACK ABOVE 35 PERCENT SO THE RED FLAG WARNING FOR PINELLAS COUNTY HAS BEEN ALLOWED TO EXPIRE. $$ FLZ052-161130- /O.EXA.KTBW.FW.A.0009.130316T1600Z-130317T0000Z/ POLK- 823 PM EDT FRI MAR 15 2013 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AFFECTED AREA...POLK. * WIND...SOUTH TO SOUTHWEST 5 TO 10 MPH SATURDAY AFTERNOON. * HUMIDITY...RELATIVE HUMIDITY BELOW 35 PERCENT FOR UP TO 7 HOURS WITH LOWEST RELATIVE HUMIDITY BETWEEN 18 AND 22 PERCENT SATURDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Mar 14, 9:25 AM EDT, 5 hours 36 minutes earlier.
Area forecast discussion, Mar 14, 9:25 AM EDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
925 AM EDT THU MAR 14 2013
.UPDATE (TODAY - FRIDAY)...
13Z WATER VAPOR AND H4 RAP ANALYSIS SHOWS AN AMPLIFIED UPPER LEVEL
PATTERN ACROSS THE CONUS. NORTHERN STREAM FLOW FORMS A LARGE
LONGWAVE RIDGE ACROSS THE INTER-MOUNTAIN WEST BEFORE CARVING A
LONGWAVE TROUGH DOWNSTREAM OVER THE EASTERN HALF OF THE NATION. THE
FLORIDA PENINSULA RESIDES AT THE BASE OF THIS DEEP TROUGH EMBEDDED
WITHIN A DEEP LAYER NW FLOW PATTERN. 12Z KTBW SOUNDING PROFILE SHOWS
A DRY COLUMN THROUGH A DEEP LAYER ABOVE OUR HEADS WITH A PW VALUE OF
ONLY AROUND 0.20". PROFILE BECOMES MORE MOIST ABOVE 25-30KFT AND
SHOULD ALLOW MORE SOME PASSING CIRRUS TODAY...ESPECIALLY ACROSS THE
SOUTHERN HALF OF THE AREA. OTHER THAN SOME PASSING CIRRUS...THE
FORECAST WILL FEATURE ABUNDANT SUNSHINE AND COOL TEMPERATURES FOR
MID MARCH THROUGH THE AFTERNOON HOURS. AREAS ALONG AND NORTH OF I-4
WILL STRUGGLE INTO THE UPPER 60S...WHILE LOCATIONS FURTHER SOUTH
REACH THE LOWER 70S. THESE READINGS ARE SEVERAL DEGREES BELOW
NORMAL.
AT THE SURFACE...A LARGE RIDGE OF HIGH PRESSURE IS EXPANDING ALONG
THE NORTHERN GULF COAST AND WILL SLOWLY APPROACH AND SETTLE OVER-TOP
THE PENINSULA DURING FRIDAY. SO...A FAIRLY TIGHT GRADIENT STILL IN
PLACE THROUGH MID-AFTERNOON WILL ALLOW FOR SOME GUSTY CONDITIONS AS
THE BOUNDARY LAYER BEGINS TO MIX OUT. HOWEVER THIS EVENING...THE
WEAKENING GRADIENT AND LOSS OF DIURNAL MIXING SHOULD SETTLE THOSE
WINDS DOWN AND EVENTUALLY ALLOW SOME PLACES TO DECOUPLE LATE ACROSS
THE INTERIOR NATURE COAST...AND POSSIBLY DOWN TOWARD HIGHLANDS/DE
SOTO/HARDEE COUNTIES. WHILE EVERYWHERE WILL BE CHILLY FOR MID MARCH
TONIGHT...THESE AREAS THAT DECOUPLE WILL HAVE THE BEST CHANCE AT
SOME PATCHY FROST TOWARD DAWN. WILL WAIT AND SEE THE 12Z GUIDANCE
PACKAGE NUMBERS...BUT A FROST ADVISORY MAY BECOME NECESSARY...
ESPECIALLY FOR PORTIONS OF THE INTERIOR NATURE COAST WHERE THE BEST
COMBINATION OF RIDGE POSITION...DEWPOINT RECOVERY...AND SOIL TYPE
WILL BE FOUND.
AFTER THE CHILLY EARLY MORNING...FRIDAY IS LOOKING TO BE A BEAUTIFUL
DAY WITH PLENTY OF SUNSHINE...LIGHT WINDS...AND TEMPERATURES INTO
THE 70S. ENJOY!
&&
.AVIATION...
VFR CONDITIONS WITH SOME HIGH CIRRUS. GUSTY NORTHERLY WINDS BACK TO
NW AND DIMINISH LATE AFTERNOON.
&&
.MARINE...
SMALL CRAFT ADVISORY CONTINUES THROUGH THIS AFTERNOON FOR ALL AREAS
EXCEPT TAMPA BAY. EXERCISE CAUTION LEVEL WINDS WILL EXIST ACROSS THE
BAY. A WEAKENING GRADIENT AS HIGH PRESSURE SETTLES OVER THE EASTERN
GULF WILL DROP WINDS AND SEAS BELOW HEADLINE CRITERIA BY LATE
TONIGHT...AND THROUGH AT LEAST THE FIRST HALF OF THE UPCOMING
WEEKEND.
&&
.FIRE WEATHER...
THE CURRENT RED FLAG WARNING LOOKS GOOD FOR POLK...PINELLAS...
SARASOTA...AND LEE COUNTIES. THE ENTIRE AREA WILL BE DRY...BUT FOR
NOW...WINDS APPEAR MARGINAL FOR A WARNING ELSEWHERE.
&&
PRELIMINARY POINT TEMPS/POPS...
TPA 67 45 72 53 / 0 0 0 10
FMY 74 44 76 50 / 0 0 0 10
GIF 70 39 74 47 / 0 0 0 10
SRQ 68 44 71 53 / 0 0 0 10
BKV 67 35 74 45 / 0 0 0 10
SPG 68 51 72 59 / 0 0 0 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT UNTIL 4 PM EDT THIS AFTERNOON FOR
CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR LEE-PINELLAS-POLK-SARASOTA.
FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR CITRUS-
HERNANDO-LEVY-SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
UPDATE...MROCZKA
AVIATION...RUDEHazardous weather outlook, Mar 14, 4:55 AM EDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 455 AM EDT THU MAR 14 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-142100- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 455 AM EDT THU MAR 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... STRONG GUSTY NORTH WINDS ON THE WATERS TODAY WILL CONTINUE TO PRODUCE ROUGH SURF AND A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. ...WIND AND SEA IMPACT... SMALL CRAFT ADVISORIES PERSIST TODAY OVER THE COASTAL WATERS DUE TO GUSTY NORTH WINDS OF 20 TO 25 KNOTS. SEAS WILL RUN AROUND 7 FEET OVER THE OUTER WATERS AND 3 TO 5 FEET ON THE NEAR SHORE WATERS. ...FIRE WEATHER IMPACT... DRIER AIR OVER WEST CENTRAL AND SOUTHWEST FLORIDA WILL CREATE LONG DURATION RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE REGION. RED FLAG WARNINGS ARE IN EFFECT POLK...PINELLAS...SARASOTA... AND LEE COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...FIRE WEATHER IMPACT... LONG DURATION RELATIVE HUMIDITY VALUES WILL CONTINUE FRIDAY AND SATURDAY AFTERNOONS WHICH MAY PRODUCE RED FLAG CONDITIONS OVER PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 8:52 PM EDT | Red Flag Warning | TBW | Pinellas, Polk | 23 hr |
| Mar 14, 3:02 PM EDT | Frost Advisory | TBW | Sumter | 18 hr |
Nearby
Red Flag Warnings in Florida, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.